# SDR FDEA202112310777

- Difficulty date: December 31, 2021
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28203
- Aircraft time: 61,572 hours, 22,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H SLIDE LIGHT INOP.       RELAMPED BULB, OPS CHECK NORMAL REF AMM 33-51-06-2-1
